Articles | Volume 21, issue 1
Nonlin. Processes Geophys., 21, 201–201, 2014
https://doi.org/10.5194/npg-21-201-2014
Nonlin. Processes Geophys., 21, 201–201, 2014
https://doi.org/10.5194/npg-21-201-2014

  05 Feb 2014

05 Feb 2014

Corrigendum to "Nonlinear dynamics approach to the predictability of the Cane–Zebiak coupled ocean–atmosphere model" published in Nonlin. Processes Geophys., 21, 155–163, 2014

L. Siqueira and B. Kirtman L. Siqueira and B. Kirtman
  • Rosenstiel School of Marine and Atmospheric Science, University of Miami, Miami, USA